| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | nancy
[ Back to Messages
Posted by tina
on October 06, 2000 at 15:14:16:
I think the cytomel may be making things worst. My mood improves later in the day. My last 1/4 of cytomel was at 10:30, I'm starting to feel better but tired. I think I told you I have pernicious anemia and low iron, but that improvingwith iron pills and b-12 shots. Thanks so much for responding.. and yes.. it is fall in Maine, and one of the gloomiest rainy days offall. Everyone in maine thinks that nov and april are the worst. And emily dickenson mentions a certain slant of light. Nov. days are short ther sunlight angling down low by 2oo pm. I guess I feel alittle better that I can write that. Yes, the empty nest thing, even though I have 1 left is rough. I am an art teacher p/time and my dream was to paint with all these hours. I did get my paints out, Ive been wanting to do this for 8 months today. What are you doing with your meds? and are you feeling better? This hashi thing gets more complicated with perimenopause and all the other stuff hitting. Maybe I need a ligh t SAD. The one good thing is that I am sleeping at night. When I was on the .137 I would drop off as soon as my head hit the pillow. Thanks for more encouragement.. nancy
All times are GMT -7. The time now is 12:07 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!